MAUDE Adverse Event Report: CYNOSURE LLC ELITE+

CYNOSURE LLC ELITE+
Catalog Number 105-7018-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.Cynosure field service engineer (fse) arrived on site and evaluated the device.Fse confirmed fiber was broken at the distal end.Fse states, "fiber broken at distal end can indicate it was bent or pulled by the operator." to resolve the issue, fse replaced the fiber and confirmed laser was working within specification.Fse also instructed site on fiber handling precautions to avoid future damage.This is a device malfunction since the damaged fiber caused an accidental radiation occurrence (aro) and therefore reportable.
 
Event or Problem Description
Site reported elite+ was producing more energy than expected.On aug 13, 2025 site relayed to cynosure clinical that when they went to check the handpiece, the handpiece was pointed at the ground and it fired from the back of the handpiece where wire was broken.Although operator's glove was burned, operator did not experience an injury.

Brand Name
ELITE+
Common Device Name
ELITE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key22853156
Report Number1222993-2025-00027
Device Sequence Number18257138
Product Code GEX
UDI-Device Identifier00841494100063
UDI-Public(01)00841494100063(11)230614
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number105-7018-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown